Advertisement

The q-Heun operator of big q-Jacobi type and the q-Heun algebra

  • Pascal Baseilhac
  • Luc Vinet
  • Alexei ZhedanovEmail author
Article
  • 10 Downloads

Abstract

The q-Heun operator of the big q-Jacobi type on the exponential grid is defined. This operator is the most general second-order q-difference operator that maps polynomials of degree n to polynomials of degree \(n+1\). It is tridiagonal in bases made out of either q-Pochhammer or big q-Jacobi polynomials and is bilinear in the operators of the q-Hahn algebra. The extension of this algebra that includes the q-Heun operator as generator is described. Biorthogonal Pastro polynomials are shown to satisfy a generalized eigenvalue problem or equivalently to be in the kernel of a special linear pencil made out of two q-Heun operators. The special case of the q-Heun operator associated to the little q-Jacobi polynomials is also treated.

Keywords

Heun operator q-orthogonal polynomials Askey–Wilson algebra 

Mathematics Subject Classification

34D45 39A13 

Notes

Acknowledgements

PB and AZ would wish to acknowledge the hospitality of the CRM during the course of this work.

References

  1. 1.
    Baseilhac, P., Martin, X., Vinet, L., Zhedanov, A.: Little and big q-Jacobi polynomials and the Askey-Wilson algebra. arXiv:1806.02656
  2. 2.
    Genest, V., Ismail, M.E.H., Vinet, L., Zhedanov, A.: Tridiagonalization of the hypergeometric operator and the Racah-Wilson algebra. arXiv:1506.07803
  3. 3.
    Granovskii, Y.I., Zhedanov, A.: Exactly solvable problems and their quadratic algebras. DonFTI, Preprint (1989)Google Scholar
  4. 4.
    Granovskii, Ya A., Lutzenko, I.M., Zhedanov, A.: Mutual integrability, quadratic algebras, and dynamical symmetry. Ann. Phys. 217, 1–20 (1992)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Grünbaum, F.A., Vinet, L., Zhedanov, A.: Tridiagonalization and the Heun equation. J. Math. Phys. 58, 031703 (2017). arXiv:1602.04840 MathSciNetCrossRefGoogle Scholar
  6. 6.
    Grünbaum, F.A., Vinet, L., Zhedanov, A.: Algebraic Heun operator and band-time limiting. arXiv:1711.07862
  7. 7.
    Hahn, W.: On linear geometric difference equations with accessory parameters. Funkcial. Ekvac. 14, 73–78 (1971)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Ismail, M.E.H., Koelink, E.: Spectral analysis of certain Schrödinger operators. SIGMA 8, 61–79 (2012)zbMATHGoogle Scholar
  9. 9.
    Ismail, M.E.H., Koelink, E.: The J-matrix method. Adv. Appl. Math. 56, 379–395 (2011)CrossRefGoogle Scholar
  10. 10.
    Koekoek, R., Lesky, P.A., Swarttouw, R.F.: Hypergeometric Orthogonal Polynomials and Their q-analogues, 1st edn. Springer, New York (2010)CrossRefGoogle Scholar
  11. 11.
    Magnus, A., Ndayiragije, F., Ronveaux, A.: Heun differential equation satisfied by some classical biorthogonal rational functions. (to be published). https://perso.uclouvain.be/alphonse.magnus/num3/biorthclassCanterb2017.pdf
  12. 12.
    Nomura, K., Terwilliger, P.: Linear transformations that are tridiagonal with respect to both eigenbases of a Leonard pair. Linear Algebr. Appl. 420, 198–207 (2007). arXiv:math/0605316 MathSciNetCrossRefGoogle Scholar
  13. 13.
    Pastro, P.I.: Orthogonal polynomials and some q-beta integrals of Ramanujan. J. Math. Anal. Appl. 112, 517–540 (1985)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Ruijsenaars, S.N.M.: Integrable \(BC_N\) analytic difference operators: hidden parameter symmetries and eigenfunctions. In: New Trends in Integrability and Partial Solvability, NATO Sci. Ser. II Math. Phys. Chem., vol. 132, pp. 217–261. Kluwer Acad. Publ., Dordrecht (2004)Google Scholar
  15. 15.
    Takemura, K.: On \(q\)-deformations of Heun equation. arxiv:1712.09564
  16. 16.
    Terwilliger, P.: Two linear transformations each tridiagonal with respect to an eigenbasis of the other. Linear Algebr Appl. 330, 149–203 (2001)MathSciNetCrossRefGoogle Scholar
  17. 17.
    van Diejen, J.F.: Integrability of difference CalogeroMoser systems. J. Math. Phys. 35, 2983–3004 (1994)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Vinet, L., Zhedanov, A.: Spectral transformations of the laurent biorthogonal polynomials, II. Pastro Polynomials Can. Math. Bull 44(3), 337–345 (2001)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Vinet, L., Zhedanov, A.: The Heun operator of Hahn type. arXiv:1808.00153
  20. 20.
    Zhedanov, A.S.: Hidden symmetry of Askey-Wilson polynomials. Theor. Math. Phys. 89, 1146–1157 (1991)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Zhedanov, A.: The classical Laurent biorthogonal polynomials. J. Comput. Appl. Math. 98, 121–147 (1998)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Institut Denis-Poisson CNRS/UMR 7013 – Université de Tours – Université d’Orléans Parc de GrammontToursFrance
  2. 2.Centre de Recherches MathématiquesUniversité de MontréalMontrealCanada
  3. 3.Department of Mathematics, School of InformationRenmin University of ChinaBeijingChina

Personalised recommendations